MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ST APG SIZER PIN GUIDE 40+3; SHOULDER INSTRUMENT

DEPUY ORTHOPAEDICS, INC. 1818910 ST APG SIZER PIN GUIDE 40+3; SHOULDER INSTRUMENT
Catalog Number 223000003
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the apg 40 + 3 sizer split in two during the surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned device confirmed the reported device breakage.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ST APG SIZER PIN GUIDE 40+3
Common Device Name
SHOULDER INSTRUMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7099397
Report Number1818910-2017-51062
Device Sequence Number1874791
Product Code HWT
UDI-Device Identifier10603295102762
UDI-Public10603295102762
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223000003
Device Lot NumberPG225030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2017
Initial Date Received by Manufacturer 11/10/2017
Supplement Date Received by Manufacturer11/17/2017
04/16/2018
Initial Report FDA Received Date12/08/2017
Supplement Report FDA Received Date12/28/2017
04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1